# SDR USAA2011062800034

- Difficulty date: June 4, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311332220102
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - CRACK ON WEB BETWEEN FR8 TO FR11,  -Y765.  REPAIRED WEB  BETWEEN FR8 TO FR11,  -Y765 IAW A320 SRM 51-72-11 AND AIRBUS DRAWING D53113219.
